# SDR SCNA98133

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: E & E Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LEFT AFT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY PACK AT THE E & E BAY LOCATION M955, OPERATIONALLY CHECKS GOOD.
